# SDR SIMA972828

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S5367131828001
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE DISCOVERED THE SERVICE DOOR SILL PLATE AND PAX DOOR SILL PLATE CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED BOTH SILL PLATES IAW SRM 51-25-03.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
